# SDR R61A201402240296

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17005984401
- Condition: Corroded
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   RT WING INSIDE FUEL PANEL 631AB FUEL TUBE SHOW SIGNS OF SURFACE DEGRADATION AT CONNECTION POINTS.  MX R & R RT WING INSIDE FUEL PANEL FUEL TUBE IAW AMM 20-10-13,
